Differential and Integral Equations

Propagating interface in a monostable reaction-diffusion equation with time delay

Matthieu Alfaro and Arnaud Ducrot

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a monostable time-delayed reaction-diffusion equation arising from population dynamics models. We let a small parameter tend to zero and investigate the behavior of the solutions. We construct accurate lower barriers---by using a nonstandard bistable approximation of the monostable problem---and upper barriers. As a consequence, we prove the convergence to a propagating interface.

Article information

Differential Integral Equations, Volume 27, Number 1/2 (2014), 81-104.

First available in Project Euclid: 12 November 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations 35R10: Partial functional-differential equations 92D25: Population dynamics (general)


Alfaro, Matthieu; Ducrot, Arnaud. Propagating interface in a monostable reaction-diffusion equation with time delay. Differential Integral Equations 27 (2014), no. 1/2, 81--104. https://projecteuclid.org/euclid.die/1384282855

Export citation